# SDR A6WA200940601

- Difficulty date: September 16, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON PILOT BULKHEAD AT FS 280.00, LBL 9.0 (CRACK LENGTH .400).  REPAIRED PERFORMED ON PILOT BULKHEAD AT FS 280.00, LBL 9.0 IAW REO 601R-53-11-171 "SCHEME A", REV D.
